MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event the manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of refx0415 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (refx0415) have been reported from the same facility in mexico.
 
Event or Problem Description
It was reported there was a solution leak when inserting the port needle (leak).Additional information: the patients who are hospitalized in the oncology area witnessed the event and the nurses report that they did not pass any other medication that could cause greater damage.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), applicable manufacturing records, photo analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leak in the infusion set was confirmed but the cause is unknown.A single photograph of a 20g winged infusion set was returned for evaluation.The infusion set appeared to be inserted into a patient¿s port and was being infused with a clear liquid.A small droplet of clear fluid was seen on the needle housing where it connects with the needle.Microscopic examination and functional testing could not be conducted without the physical sample and there were no observable features on the submitted photograph which could aid in identification of a specific root cause for the reported event.A review of the manufacture quality and inspection records for the specific lot involved found no potentially related issues encountered during the manufacture and assembly of that product lot.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported there was a solution leak when inserting the port needle (leak).Additional information: the patients who are hospitalized in the oncology area witnessed the event and the nurses report that they did not pass any other medication that could cause greater damage.Additional information received: there was no patient harm or need for medical intervention or events with skin/mucosal fluid exposure.The impact was that it is not possible to fully administer the drug and that there is also an increase in costs for the institution.

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15054929
Report Number3006260740-2022-02769
Device Sequence Number4667448
Product Code FPA
UDI-Device Identifier00801741065897
UDI-Public(01)00801741065897
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2206220
Device Lot NumberREFX0415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown